# SDR SWAA2020032508961

- Difficulty date: March 10, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242VF HAS DAMAGED UPPER SURFACE SKIN / AFT CABIN FLOOR PANEL 242VF DAMAGED UPPER SURFACE SKIN WAS REPAIRED IAW SRM 53-00-50-2R-1. 56144U; 03/12/2020.
